# SDR DALA2019021871017

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,829 hours, 50,475 cycles
- Engine: Pwa JT8D219
- Engine time: 36,629 hours, 19,805 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Blown
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE LIGHT BELLS PASSING APPROX. 800 FT ON TAKEOFF. NO ENGINE INDICATIONS OF FIRE OR DAMAGE. FIRE LIGHT WENT OUT BEFORE BLOWING FIRE BOTTLE OR SHUT DOWN ENGINE. LANDED WITH RIGHT ENGINE AT IDLE PER QRH. FOUND ANTI ICE DUCT BLOWN.  NO DAMAGE TO CASE OR COWLS. REMOVED AND REPLACED DUCT AND COWL ANTI ICE VALVE PER  AMM 75-10. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
